# SDR 2000ZZZX679

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR CENTER STRUT/SEVERAL SCREWS STARTING TO PULL THROUGH SKIN.  REPLACED SCREWS AND INSTALLED DIMPLE WASHERS PER EO 99-136 WITH APPROVED 8110-3 DATED 11-5-99.   REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
